advertisement
Question
Posted by: Charles | 2009-10-29

Please Help

I am 60 years old, have a problem with erection. When I masturbate I can remain hard for the entire process. When with a partner and we have foreplay I am also hard but as soon as I try and enter her the erection is lost. Also if my partner masturbates me I also loose erection. Have tried Vagria, Levtria as well as other herbal medication.
Have anyone had a similar experience and how can this be over come. It is becoming a serious problem

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

The older we get the more prone our bodies are to battling maintaining erections. It might be that the anxiousness with your partner and to perform with her is adding pressure. When you are alone, there is no external pressure and that might be an explanation for your penis maintaining the erection. It might be worth exploring engaging in couple counseling to assist you to address the concern. The more stress there is with the love making process and anxiousness to perform the more likely the penis is to play up.


You are also welcome to contact our helpline – 0860100262 where you could be assisted to get in touch with a therapist as close a possible to you.

Furthermore you are welcome to visit the following website for any more sexual health information and assignments that could be helpful: www.sexualhealth.co.za

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Kel | 2009-10-30

You r old man you need to start buying a blue pill now.

Reply to Kel

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement